|Author:||Sorting Last Post on Top ↓ Message:||
My dr took me off prozac and gave me mirtripazine instead and i gained 27lb in 12 weeks though my food intake was the same i went back to see them and they reverted back to prozac and i have dropped 12lb i think other med caused fluid retention so glad it is coming back off felt really uncomfortable all the time still have 14 to get back to original weight before the change over but I WILL DO IT
My name is Carol I live in UK Leader of DISABLED/FIBROMYALGIA & MORE
Northern English Lassess
Co Leader Fibro Friends
If it is Prednisone You can lose weight It just takes super willpower because that med makes it almost impossible to not think about food and say no to eating
Prednisone Before and After
Cass County NE Sparkers
Is it Prednisone?
My doctor put me on a new medication that has increased my appetite something fierce. I was doing very well and I've put 9 lbs back on in a month. It has really stressed me out and my cravings have gotten much worse. I see him again on Tuesday and we're going to have to change something. I've worked too hard and I'm not going backwards anymore.
Did you make someone smile today?